MAUDE Adverse Event Report: THORATEC CORPORATION PRIM CONS 1ST GEN, STANDALONE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

THORATEC CORPORATION PRIM CONS 1ST GEN, STANDALONE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 201-30100
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that during the technical inspection for possible release, it was detected that the equipment was discontinued equipment.It was tested on the power supply and did not turn on.The product would be sent for destruction.
 
Additional Manufacturer Narrative
B5 narrative information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was communicated on 03feb2025 that the equipment did not involve any patient.The equipment was repaired at the service center in brazil, and it would be returned for repair in the united states.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of the centrimag console not powering on was not confirmed.The centrimag console (serial number (b)(6) was not returned for analysis.Available information for this event indicates that no patients were associated with the event, and that the unit was sent for destruction, as the 1st generation centrimag consoles are obsolete and cannot be repaired.The root cause of the reported event was unable to be conclusively determined through this analysis.Review of the device history record for the centrimag primary console, serial number (b)(6), showed the device was manufactured in accordance with manufacturing and qa specifications.The centrimag primary console operating manual (rev.08, section 10 ¿emergency/troubleshooting¿) states: "the recommended practice whenever there is a console or motor malfunction is to replace the console and motor as a set.Remove the blood pump from the malfunctioning motor and console and place the blood pump in the back-up motor and console to continue patient support.Do not exchange individual motors or individual consoles during patient support." no further information was provided.The manufacturer is closing the file on this event.
 
Event or Problem Description
It was further communicated on 17jun2025 that the equipment was sent for destruction.The product was confirmed to be a console.

Brand Name
PRIM CONS 1ST GEN, STANDALONE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key20619560
Report Number2916596-2024-07124
Device Sequence Number18361455
Product Code DWA
UDI-Device Identifier07640135140672
UDI-Public(01)07640135140672(11)120401
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number201-30100
Device Catalogue Number201-30100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer02/03/2025
06/17/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date02/23/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2012
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown